# SDR REXA2017110501153

- Difficulty date: November 5, 2017
- Submitted: November 10, 2017
- Operation: Air carrier
- Aircraft: N297PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15297
- Aircraft time: 9,854 hours, 6,681 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Actuator
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU FIRE MASTER WARNING MESSAGE RECIEVED ON GROUND. APU AUTO SHUTDOWN. BOTTLES DID NOT DISCHARGE. TURNED OFF MASTER BATTERY.  PERFORMED DOOR RIGGING PROCEDURE IAW AMM 49-14-19. DOOR WILL NOT CLOSE AFTER OPENING.   REMOVED AND  REPLACED THE APU INLET DOOR ACTUATOR IAW AMM 49-14-16. OPS CHECKED GOOD,  NO DEFECTS NOTED AT THIS TIME.  ACFT OK FOR SERVICE.
